# SDR TRBA2009062

- Difficulty date: May 23, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 25,645 hours, 27,627 cycles
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG BURNING ODOR REPORTED BY PAX AND F/A NR 2 DURING DESCENT AND AFTER LANDING.  PERFORMED GROUND RUN UP AND OPS CHECK IAW JIC NR72-00-00. UNABLE TO DUPLICATE DISCREPANCY AT THIS TIME.
